# SDR AWXA200700451

- Difficulty date: March 9, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED R1 DOOR CUT OUT UPPER STUB FRAME, BS 296.40, RBL 49.34,WL 265.  REPLACED R1 DOOR CUT OUT UPPER STUB FRAME, BS 296.40, RBL 49.34,WL 265 IAW B737-300 SRM 51-40-02.
